Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5 (1999), Issue 4, Pages 291-315
http://dx.doi.org/10.1155/S1024123X99001106

Monotone methods for solving a boundary value problem of second order discrete system

1Department of Mathematics, East China Normal University, Shanghai 200062, China
2Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore 119260, Singapore

Received 1 June 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Ming Wang and Ravi P. Agarwal, “Monotone methods for solving a boundary value problem of second order discrete system,” Mathematical Problems in Engineering, vol. 5, no. 4, pp. 291-315, 1999. doi:10.1155/S1024123X99001106